zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables. (English) Zbl 1120.60022
Summary: We study strong convergence of weighted sums $\sum^n_{k=1} a_{nk}X_k$, where $\{X_n,n\ge 1\}$ is a sequence of negative dependent, generalized Gaussian random variables and $a_{nk}$, $n\ge 1$, $k\ge 1$, is an array of real numbers such that $\sum^\infty_{j=k} a^2_{nj}=O(k^{-\beta})$ for $\beta>0$ and every $n\ge 1$.

60F15Strong limit theorems
Full Text: DOI
[1] Amini, M.; Bozorgnia, A.: Sub-Gaussian techniques in proving some strong limit theorems. WSEAS trans. Sys. 1, No. 1, 1-5 (2002) · Zbl 1290.60031
[2] Amini, M.; Azarnoosh, H. A.; Bozorgnia, A.: The strong law of large numbers for ND generalized Gaussian random variables. J. stochastic anal. Appl. 22, No. 4, 893-901 (2004) · Zbl 1056.60024
[3] Block, H. W.; Savits, T. H.; Shaked, M.: Some concepts of negative dependence. Ann. probab. 10, 765-772 (1982) · Zbl 0501.62037
[4] Bozorgnia, A., Patterson, R.F., Taylor, R.L., 1993. Limit theorems for ND r.v.’s. Technical Report No. 93-19, The University of Georgia.
[5] Buldygin, V. V.; Kozachenko, Yu.V.: Sub-Gaussian random variables. Ukrainian math. J. 32, 480-488 (1980) · Zbl 0459.60002
[6] Chow, Y. S.: Some convergence theorems for independent r.v.’s.. Ann. mat. Statist. 37, 1482-1493 (1966) · Zbl 0152.16905
[7] Hoeffding, W.: Masstabinvariante korrelations-theorie. Schriften math. Inst. uni. Berlin 5, 181-233 (1940)
[8] Moricz, F.; Serfling, R. J.; Stout, W. F.: Moment and probability bounds with quasi-superadditive structure for the maximum partial sum. Ann. probab. 10, No. 4, 1032-1040 (1982) · Zbl 0499.60052
[9] Ouy, K. C.: Some convergence theorems for dependent generalized Gaussian r.v.’s. J. nat. Chiao tung uni. 1, 227-246 (1976)
[10] Taylor, R.L., Hu, T.-C., 1987. Sub-Gaussian techniques in proving strong law of large numbers. The Teaching of Mathematics, March, pp. 295 -- 299.